UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1577

タイトル: On the maximum value of the first coefficients of Kazhdan-Lusztig polynomials for symmetric
著者: Tagawa, Hiroyuki
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 461-469
抄録: In this article, we show that max$\{c^-(w);w \in \frak S_n\} = [n^2/4]$, where $c^-(w)$ is the number of elements covered by $w \in \frak S_n$ in the Bruhat order. Using this result, we can see that the maximum value of the first coefficients of Kazhdan-Lusztig polynomials for $\frak S_n$ equals $[n^2/4]- n + 1$.
URI: http://hdl.handle.net/2261/1577
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010210.pdf117.27 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください